The doctor had me taking 800 mg. of ibuprofen four times a day for weeks. It feels a little less painful now but I still have some pain and annoying tingling and numbness. Is this permanent nerve damage? What can I do?
I Have Nerve Damage from Smart Lipo on my Upper Arms Two Months Ago. What Can I Do?
Doctor Answers (1)
Arm pain after liposuction
For both arms to be hurting you, you might want to see a neurologist to determine if there is a coincidental reason, maybe nothing to do with the liposuction, such as a pinched cervical pair of nerves and a herniated disc. YOu can ask the neurologist for a recommendation of pain treatment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.